Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3646
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHall, R-
dc.contributor.authorOxley, J-
dc.contributor.authorSemple, C-
dc.contributor.authorWhittle, G-
dc.coverage.spatial24en
dc.date.accessioned2009-09-25T08:38:13Z-
dc.date.available2009-09-25T08:38:13Z-
dc.date.issued2002-
dc.identifier.citationJournal of Combinatorial Theory, Series B. 86 (1) 148-171en
dc.identifier.otherhttp://www.elsevier.com/wps/find/journaldescription.cws_home/622863/description#description-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3646-
dc.description.abstractFor the abstract of this paper, please see the PDF file.en
dc.format.extent213182 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherElsevieren
dc.titleOn matroids of branch-width threeen
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
On Matroids of Branch-Width Three.pdf208.19 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.